Logic connectives of complex fuzzy sets

Ngan, Tran Thi, Lan, Luong Thi Hong, Ali, Mumtaz, Tamir, Dan, Son, Le Hoang, Tuan, Tran Manh, Rishe, Naphtali and Kandel, Abe 2018, Logic connectives of complex fuzzy sets, Romanian journal of information science and technology, vol. 21, no. 4, pp. 344-357.

Attached Files
Name Description MIMEType Size Downloads

Title Logic connectives of complex fuzzy sets
Author(s) Ngan, Tran Thi
Lan, Luong Thi Hong
Ali, MumtazORCID iD for Ali, Mumtaz orcid.org/0000-0002-6975-5159
Tamir, Dan
Son, Le Hoang
Tuan, Tran Manh
Rishe, Naphtali
Kandel, Abe
Journal name Romanian journal of information science and technology
Volume number 21
Issue number 4
Start page 344
End page 357
Total pages 14
Publisher Editura Academiei Romane
Place of publication Bucharest, Romania
Publication date 2018
ISSN 1453-8245
Language eng
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2018, Editura Academiei Romane
Persistent URL http://hdl.handle.net/10536/DRO/DU:30121788

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 17 May 2019, 13:43:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.